MAUDE Adverse Event Report: ARTHREX, INC. SP 2.6 MM KNOTLESS FIBERTAK ANCHOR; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. SP 2.6 MM KNOTLESS FIBERTAK ANCHOR; ARTHROSCOPIC ACCESSORIES
Model Number SP 2.6 MM KNOTLESS FIBERTAK ANCHOR
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a modified lemaire surgery the shuttle suture tore.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
SP 2.6 MM KNOTLESS FIBERTAK ANCHOR
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22925646
Report Number1220246-2025-03687
Device Sequence Number21108975
Product Code MBI
UDI-Device Identifier00888867341913
UDI-Public(01)00888867341913(11)250317(17)300228(10)15405514
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K232973
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP 2.6 MM KNOTLESS FIBERTAK ANCHOR
Device Catalogue NumberAR-3641SP-1
Device Lot Number15405514
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Initial Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown